# SDR SPA9900005

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 900542
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK, THE INTERIOR EMERGENCY EXIT LIGHT ABOVE THE LT OVERWING ESCAPE HATCH WAS FOUND INOPERATIVE.  THE ASSOCIATED SYSTEM BATTERY CHARGER WAS REPLACED.  SUBSEQUENT SYSTEM TEST WAS SATISFACTORY PER MM 33-51-81.
